# SDR UPS98227522

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUSPECT CRACK IN UPPER T/E SKIN PANEL ADJACENT TO NR 5 SPOILER PANEL O/B HINGE CUTOUT.  REPAIR CARRIED OUT IAW SRM 57-30-04 FIG 10.
